# SDR ASOA20120824135

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 934
- Aircraft time: 19,048 hours, 10,713 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101SD
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL LEAK AFTER TAKEOFF.  R & R LT WING OTBD FLAPPER VALVE.  ACFT RELEASED AND RETURNED TO SERVICE.
